# SDR CALA2017063002055

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Boeing 737924ER
- Aircraft serial: 42180
- Aircraft time: 11,181 hours, 3,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS WILL NOT SHUT OFF IN  ARMED OR OFF.  RESET AIRCRAFT POWER.  ALL EMERGENCY LIGHTS NORMAL.
